I had my period two weeks ago. It was lighter than usual and I still had cramps afterward. About a week later I had to take a Plan B within 24 hours of sex. It's been 5 days and I still have abdominal pain and nausea. I took two home pregnancy tests to make sure I wasn't pregnant before the pill and they were both negative. Has anyone else experienced such long cramping? I'm getting worried.
It's too early to get an accurate pregnancy test result, from the dates you've given, but cramping is normal after Plan B, & can affect some women longer than others.
Plan B works by delaying your ovulation until the sperm leaves your body. If you're already ovulating then it can't do that; & you'd need one of the other methods of emergency contraception; either the other emergency pill called Ulipristal Acetate or to have an IUD fitted by a doctor.
Day 1 of your period is day 1 of your menstrual cycle. If your period is regular, then most women ovulate around days 13 to 16, but it can vary. Those are the days when Plan B is unlikely to work.
You are fertile in the days leading up to your ovulation, too. Having sex during those days can mean sperm is saved up ready for your ovulation.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 21 Sep 2014 • 1 answer
Plan B One-Step - I had unprotected sex 3 days ago and took plan b the next day but last night I had
Updated 26 Oct 2014 • 1 answer
Updated 16 days ago • 2 answers
Updated 30 Jan 2017 • 2 answers
Updated 16 Mar 2016 • 1 answer